# SDR SWAA2022071327495

- Difficulty date: July 9, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 63,846 hours, 37,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. LP# 2334140; CRACK FOUND ON FWD EDGE OF GROUND POWER DOOR CUT OUT. CRACK IS .1875 LONG 3 FROM LOWER FWD DOOR CUT OUT RADIUS. / [01] REPAIRED DAMAGE PER SRM 53-10-15?1A-4 PARAGRAPH 2.;[02] C/W REPAIR PER SRM 53-10-15-1A-4 ;AND TSR 2022005407; AND EA 22-153-02040.;[03] EA 22-153-02040 ADDED TO FAULT.;[04] C/W
